# SDR YENA2025063000664

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A321-231
- Aircraft serial: 07018
- Aircraft time: 39,392 hours, 7,761 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1487, BOS-LAX. "LEVEL II ODOR EVENT THROUGH 10,000 STRONG SMELL IN FLT DECK, UNABLE TO ISOLATE DUE TO BEING BELOW 10,000. #1 F.A SMELLED NO COMPLAINTS FROM PASS PILOTS FELT IRRIATED THORATS; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR, DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM SUBTASK 05-50-00-810-085B. AIRCRAFT OK FOR SERVICE."
